Duke Mathematical Journal

Characteristic classes of principal bundles in algebraic intersection theory

Angelo Vistoli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 58, Number 2 (1989), 299-315.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077307527

Digital Object Identifier
doi:10.1215/S0012-7094-89-05814-6

Mathematical Reviews number (MathSciNet)
MR1016423

Zentralblatt MATH identifier
0685.14006

Subjects
Primary: 14L17: Affine algebraic groups, hyperalgebra constructions [See also 17B45, 18D35]
Secondary: 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15] 14C20: Divisors, linear systems, invertible sheaves 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

Vistoli, Angelo. Characteristic classes of principal bundles in algebraic intersection theory. Duke Math. J. 58 (1989), no. 2, 299--315. doi:10.1215/S0012-7094-89-05814-6. https://projecteuclid.org/euclid.dmj/1077307527


Export citation

References

  • [1] C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782.
  • [2] M. Demazure, Invariants symmétriques entiers des groupes de Weyl et torsion, Invent. Math. 21 (1973), 287–301.
  • [3] M. Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53–88.
  • [4] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [5] A. Grothendieck, Torsion homologique et sections rationelles, $2^e$ année, Séminaire C. Chevalley, Anneaux de Chow et applications, Secr. Math., Paris, 1958.
  • [6] F. S. Macaulay, The Algebraic Theory of Modular Systems, Cambridge University Press, Cambridge, 1916.
  • [7] V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Graduate Texts in Mathematics, vol. 102, Springer-Verlag, New York, 1984.
  • [8] A. Vistoli, Chow groups of quotient varieties, J. Algebra 107 (1987), no. 2, 410–424.
  • [9] A. Vistoli, Alexander duality in intersection theory, to appear in Comp. Math.